On the uniqueness of meromorphic functions that share three sets

Abhijit Banerjee

Mathematica Bohemica (2009)

  • Volume: 134, Issue: 3, page 319-336
  • ISSN: 0862-7959

Abstract

top
With the aid of the notion of weighted sharing and pseudo sharing of sets we prove three uniqueness results on meromorphic functions sharing three sets, all of which will improve a result of Lin-Yi in Complex Var. Theory Appl. (2003).

How to cite

top

Banerjee, Abhijit. "On the uniqueness of meromorphic functions that share three sets." Mathematica Bohemica 134.3 (2009): 319-336. <http://eudml.org/doc/38095>.

@article{Banerjee2009,
abstract = {With the aid of the notion of weighted sharing and pseudo sharing of sets we prove three uniqueness results on meromorphic functions sharing three sets, all of which will improve a result of Lin-Yi in Complex Var. Theory Appl. (2003).},
author = {Banerjee, Abhijit},
journal = {Mathematica Bohemica},
keywords = {meromorphic functions; uniqueness; weighted sharing; shared set; meromorphic functions; uniqueness; weighted sharing; shared set},
language = {eng},
number = {3},
pages = {319-336},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the uniqueness of meromorphic functions that share three sets},
url = {http://eudml.org/doc/38095},
volume = {134},
year = {2009},
}

TY - JOUR
AU - Banerjee, Abhijit
TI - On the uniqueness of meromorphic functions that share three sets
JO - Mathematica Bohemica
PY - 2009
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 134
IS - 3
SP - 319
EP - 336
AB - With the aid of the notion of weighted sharing and pseudo sharing of sets we prove three uniqueness results on meromorphic functions sharing three sets, all of which will improve a result of Lin-Yi in Complex Var. Theory Appl. (2003).
LA - eng
KW - meromorphic functions; uniqueness; weighted sharing; shared set; meromorphic functions; uniqueness; weighted sharing; shared set
UR - http://eudml.org/doc/38095
ER -

References

top
  1. Banerjee, A., 10.1016/j.jmaa.2006.04.078, J. Math. Anal. Appl. 327 (2007), 1273-1283. (2007) Zbl1115.30029MR2280003DOI10.1016/j.jmaa.2006.04.078
  2. Banerjee, A., 10.4064/ap92-3-5, Ann. Polon. Math. 92 (2007), 261-274. (2007) Zbl1130.30027MR2353890DOI10.4064/ap92-3-5
  3. Banerjee, A., 10.5666/KMJ.2009.49.1.015, Kyungpook Math. J. 49 (2009), 15-29. (2009) Zbl1186.30033MR2527369DOI10.5666/KMJ.2009.49.1.015
  4. Banerjee, A., Mukherjee, S., Uniqueness of meromorphic functions sharing two or three sets, Hokkaido Math. J. 37 (2008), 507-530. (2008) Zbl1161.30017MR2441935
  5. Banerjee, A., Mukherjee, S., Weighted Sharing of Three Sets, (to appear) in Southeast Asian Bull. Math. MR2593921
  6. Fang, M., Xu, W., A note on a problem of Gross, Chinese J. Contemporary Math. 18 (1997), 395-402. (1997) MR1485335
  7. Gross, F., 10.1007/BFb0096825, Proc. Conf. Univ. Kentucky, Leixngton, Ky (1976), Lect. Notes Math. 599 51-69, Springer, Berlin, 1977. (1976) MR0450529DOI10.1007/BFb0096825
  8. Hayman, W. K., Meromorphic Functions, The Clarendon Press, Oxford (1964). (1964) Zbl0115.06203MR0164038
  9. Jank, G., Terglane, N., Meromorphic functions sharing three values, Math. Pannon. 2 (1991), 37-46. (1991) Zbl0747.30022MR1149948
  10. Lahiri, I., 10.1155/S0161171201011036, Int. J. Math. Math. Sci. 28 (2001), 83-91. (2001) Zbl0999.30023MR1885054DOI10.1155/S0161171201011036
  11. Lahiri, I., Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193-206. (2001) Zbl0981.30023MR1820218
  12. Lahiri, I., 10.1080/17476930108815411, Complex Var. Theory Appl. 46 (2001), 241-253. (2001) Zbl1025.30027MR1869738DOI10.1080/17476930108815411
  13. Lahiri, I., Banerjee, A., Uniqueness of meromorphic functions with deficient poles, Kyungpook Math. J. 44 (2004), 575-584. (2004) Zbl1070.30015MR2108462
  14. Lahiri, I., Banerjee, A., Weighted sharing of two sets, Kyungpook Math. J. 46 (2006), 79-87. (2006) Zbl1103.30017MR2214802
  15. Lin, W. C., Yi, H. X., Some further results on meromorphic functions that share two sets, Kyungpook Math. J. 43 (2003), 73-85. (2003) Zbl1064.30023MR1961610
  16. Lin, W. C., Yi, H. X., Uniqueness theorems for meromorphic functions that share three sets, Complex Var. Theory Appl. 48 (2003), 315-327. (2003) Zbl1038.30017MR1972067
  17. Qiu, H., Fang, M., A unicity theorem for meromorphic functions, Bull. Malaysian Math. Sci. Soc. 25 (2002), 31-38. (2002) Zbl1185.30028MR1984674
  18. Tohge, K., 10.2996/kmj/1138038877, Kodai Math. J. 11 (1988), 249-279. (1988) Zbl0663.30024MR0949132DOI10.2996/kmj/1138038877
  19. Yi, H. X., Uniqueness of meromorphic functions and a question of Gross, Science China, Ser. A 37 (1994), 802-813. (1994) Zbl0828.30014MR1324763
  20. Yi, H. X., On the uniqueness of meromorphic functions, Acta Math. Sinica 31 (1988), 570-576. (1988) Zbl0679.30024MR0963888
  21. Yi, H. X., 10.2996/kmj/1138043717, Kodai Math. J. 20 (1997), 22-32. (1997) Zbl0882.30019MR1443362DOI10.2996/kmj/1138043717
  22. Yi, H. X., 10.2996/kmj/1138044046, Kodai Math. J. 22 (1999), 264-272. (1999) Zbl0939.30020MR1700596DOI10.2996/kmj/1138044046
  23. Yi, H. X., Lin, W. C., 10.3792/pjaa.80.136, Proc. Japan Acad. Ser. A 80 (2004), 136-140. (2004) Zbl1112.30028MR2094535DOI10.3792/pjaa.80.136

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.